# SDR CA970731027

- Difficulty date: July 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A310-304
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Fod
- Location: Lt Pitot
- Stage of operation: TO
- Nature of condition: C, J
- Precautionary procedure: C, D

## Discrepancy

(CAN) TAKEOFF ABORTED DUE TO AIRSPEED DISCREPANCY BETWEEN L/H & R/H SIDE OF 40 KNOTS. THE L/H PITOT LINE WAS PURGED AND A WASP WAS REMOVED. PITOT STATIC TEST WAS CARRIED OUT AND CHECKED SERVICEABLE.
